ITEM METADATA RECORD
Title: Curvature inequalities for Lagrangian submanifolds: The final solution
Authors: Chen, Bang-Yen
Dillen, Franki
Van der Veken, Joeri ×
Vrancken, Luc #
Issue Date: 2013
Publisher: North-Holland
Series Title: Differential Geometry and its Applications vol:31 issue:6 pages:808-819
ISSN: 0926-2245
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science